Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 330, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 24, 2009, 9:24 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2009, 9:24 PM MDT (03:24 UTC)
- Expired
- Jul 24, 2009, 10:30 PM MDT
- In force
- 66 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Chase County, NE, Hayes County, NE
The radar
The Goodland radar (KGLD), 124 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.4 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 2284 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 250324
SVRLBF
NEC029-085-250430-
/O.NEW.KLBF.SV.W.0330.090725T0324Z-090725T0430Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1024 PM CDT FRI JUL 24 2009
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...
HAYES COUNTY IN SOUTHWEST NEBRASKA...
THIS INCLUDES THE CITY OF HAYES CENTER...
* UNTIL 1130 PM CDT/1030 PM MDT/
* AT 1023 PM CDT/923 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 17 MILES NORTH OF WAUNETA TO ENDERS TO
8 MILES SOUTHWEST OF ENDERS RESERVOIR STATE RECREATION AREA...OR
ALONG A LINE EXTENDING FROM 19 MILES NORTHEAST OF IMPERIAL TO 11
MILES EAST OF IMPERIAL TO 12 MILES SOUTH OF IMPERIAL...AND MOVING
EAST AT 25 MPH.
WIND GUSTS TO 60 MPH WILL OCCUR WELL AHEAD OF THE PRECIPITATION.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WAUNETA BY 940 PM MDT...
HAMLET BY 1100 PM CDT...
HAYES CENTER BY 1110 PM CDT...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA BY 1115 PM CDT...
PALISADE BY 1120 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4034 10181 4037 10178 4049 10158 4070 10141
4068 10080 4039 10097 4033 10106
TIME...MOT...LOC 0324Z 282DEG 21KT 4066 10132 4047 10144
4034 10164
$$
BUTTLER4 follow-up statements
000
WWUS53 KLBF 250347
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1047 PM CDT FRI JUL 24 2009
NEC029-085-250430-
/O.CON.KLBF.SV.W.0330.000000T0000Z-090725T0430Z/
HAYES NE-CHASE NE-
1047 PM CDT FRI JUL 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR EASTERN CHASE AND HAYES COUNTIES...
AT 1045 PM CDT/945 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF HIGHWAY 25 MILE
MARKER 50 TO HAMLET TO 8 MILES SOUTHWEST OF WAUNETA...OR ALONG A LINE
EXTENDING FROM 17 MILES NORTHWEST OF HAYES CENTER TO 14 MILES WEST OF
HAYES CENTER TO 16 MILES SOUTHEAST OF IMPERIAL...MOVING EAST AT 25
MPH.
GUSTY WINDS TO 60 MPH WILL BE WELL AHEAD OF ANY PRECIPITATION.
SEVERE THUNDERSTORMS WILL BE NEAR...
HAMLET BY 1100 PM CDT...
HIGHWAY 25 MILE MARKER 50 BY 1110 PM CDT...
HIGHWAY 25 MILE MARKER 30...PALISADE AND HAYES CENTER BY 1120 PM
CDT...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA BY 1130 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4034 10181 4037 10178 4049 10158 4070 10141
4068 10080 4039 10097 4033 10106
TIME...MOT...LOC 0347Z 280DEG 21KT 4065 10128 4045 10125
4032 10145
$$
BUTTLER000
WWUS53 KLBF 250359
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1059 PM CDT FRI JUL 24 2009
NEC029-085-250430-
/O.CON.KLBF.SV.W.0330.000000T0000Z-090725T0430Z/
HAYES NE-CHASE NE-
1059 PM CDT FRI JUL 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR EASTERN CHASE AND HAYES COUNTIES...
AT 1055 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HIGHWAY 25 MILE MARKER 50 TO
HIGHWAY 25 MILE MARKER 30 TO 6 MILES SOUTHWEST OF HAMLET...OR ALONG A
LINE EXTENDING FROM 11 MILES NORTHWEST OF HAYES CENTER TO 6 MILES
SOUTHWEST OF HAYES CENTER TO 20 MILES SOUTHWEST OF HAYES CENTER...
MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
HIGHWAY 25 MILE MARKER 30...PALISADE AND HAYES CENTER BY 1105 PM
CDT...
HAYES CENTER STATE WILDLIFE MANAGEMENT AREA BY 1115 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4034 10181 4037 10178 4049 10158 4070 10141
4068 10080 4039 10097 4033 10106
TIME...MOT...LOC 0359Z 277DEG 28KT 4064 10108 4044 10105
4031 10125
$$
BUTTLER000
WWUS53 KLBF 250410
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1110 PM CDT FRI JUL 24 2009
NEC029-085-250430-
/O.CON.KLBF.SV.W.0330.000000T0000Z-090725T0430Z/
HAYES NE-CHASE NE-
1110 PM CDT FRI JUL 24 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM
CDT/1030 PM MDT/ FOR EASTERN CHASE AND HAYES COUNTIES...
AT 1109 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HAYES CENTER STATE WILDLIFE
MANAGEMENT AREA TO HIGHWAY 25 MILE MARKER 30 TO PALISADE...OR ALONG A
LINE EXTENDING FROM 9 MILES NORTH OF HAYES CENTER TO 8 MILES
SOUTHEAST OF HAYES CENTER TO 17 MILES SOUTH SOUTHWEST OF HAYES
CENTER...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RURAL SOUTHEASTERN HAYES COUNTY AT 1120 PM CDT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 4034 10181 4037 10178 4049 10158 4070 10141
4068 10080 4039 10097 4033 10106
TIME...MOT...LOC 0410Z 280DEG 29KT 4063 10094 4041 10094
4028 10114
$$
BUTTLER000
WWUS53 KLBF 250424
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1124 PM CDT FRI JUL 24 2009
NEC029-085-250433-
/O.EXP.KLBF.SV.W.0330.000000T0000Z-090725T0430Z/
HAYES NE-CHASE NE-
1124 PM CDT FRI JUL 24 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHASE AND HAYES
COUNTIES WILL EXPIRE AT 1130 PM CDT/1030 PM MDT/...
THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAD WEAKENED TO BELOW
SEVERE LIMITS. SMALL HAIL AND GUSTY WINDS TO 45 MPH ARE STILL
POSSIBLE ACROSS EASTERN CHASE AND HAYES COUNTY THROUGH 1230 AM CDT
(1130 PM MDT).
LAT...LON 4034 10181 4037 10178 4049 10158 4070 10141
4068 10080 4039 10097 4033 10106
TIME...MOT...LOC 0423Z 280DEG 29KT 4061 10080 4039 10080
4026 10100
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 2:07 PM MDT, 7 hours 17 minutes earlier.
Area forecast discussion, Jul 24, 2:07 PM MDT, 7 hours 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 307 PM CDT FRI JUL 24 2009 .DISCUSSION... FRONT MAKING ITS WAY THROUGH THE FORECAST AREA THIS AFTERNOON. DEWPOINTS IN THE UPPER 60S POOLING ALONG THE FRONT. BEHIND THE DRYLING IN THE NEBRASKA PANHANDLE...TEMPS ARE IN THE MID 90S WITH DEWPOINTS IN THE 30S AND 40S...ESPECIALLY THE SOUTHERN PANHANDLE. SFC VORTICITY ALONG THE FRONT AND CU STARTING TO DEVELOP IN THE SOUTHERN PANHANDLE IS AN INDICATOR OF POSSIBLE LANDSPOUT TORNADO DEVELOPMENT. IF 0-3KM CAPE INCREASES...MAY NEED TO ISSUE AN PNS FOR SOUTHWEST NEBRASKA AND WATCH IT CLOSELY. TONIGHT AND SATURDAY...EXPECT STORMS TO DEVELOP AGAIN THIS AFTERNOON AND EVENING AS MUCAPE VALUES FROM 2-4K COMBINE WITH 25-35KT EFFECTIVE SHEAR TO PROVIDE SUPPORT FOR ISOLATED STORMS. ENOUGH WIND SHEAR ALONG THE FRONT TO HAVE AN ISOLATED TORNADO THREAT. ONCE THE STORMS DEVELOP...STORM MOTION WILL BE TO THE SOUTH. AFTER 06Z...700MB FRONTOGENESIS AND WEAK CAPE SETS UP FROM NORTHWEST TO SOUTHEAST ACROSS THE FA BRINGING ISOLATED THUNDERSTORMS DURING THE LATE NIGHT/EARLY MORNING HOURS. CAPE DIMINISHES BY 12Z AS THE SURFACE HIGH PUSHES IN SO DO NOT CONTINUE THE STORMS INTO SATURDAY MORNING. SUNDAY...SFC LOW PRESSURE DEVELOPS ACROSS THE HIGH PLAINS SUN PM WITH SOUTHEAST WINDS TRANSPORTING MOISTURE BACK INTO THE AREA. NORTHWEST FLOW IN THE UPPER LEVELS BRINGNING PLENTY OF DISTURBANCES TO PROVIDE LIFT FOR SCATTERES THUNDERSTORMS ONCE AGAIN. MONDAY THROUGH FRIDAY...TEMPERATURES START TO COOL AT THE INTENSE UPPER LOW OVER THE GREAT LAKES PIVOTS AROUND AND PULLS THE UPPER LOW THAT HAS BEEN SITUATED OVER THE PACIFIC NORTHWEST INTO THE NORTHWEST FLOW...BREAKING DOWN THE WESTERN CONUS RIDGE. THIS SETS THE STAGE FOR COOLER TEMPS...UPPER 70S AND LOWER 80S...AND INCREASED PCPN CHANCES AS A NUMBER OF COLD FRONTS MOVE THROUGH THE FA. .AVIATION... FRONT ALREADY THROUGH KVTN...AS WINDS HAVE SHIFTED TO THE NORTH. THIS IS EXPECTED TO KEEP KVTN VFR THE NEXT 24 HOURS. WILL SEE SOME MID/HIGH CLOUDS...HOWEVER RAIN IS EXPECTED TO REMAIN SOUTH OF THE TERMINAL. GENERALLY VFR CONDITIONS THE NEXT 24 HOURS FOR KLBF...EXCEPT WITHIN ANY THUNDERSTORM...WHICH MAY DROP VSBY/CIGS TO MVFR OR IFR. KLBF IS STILL SOUTH OF THE FRONT...AND HAS A CHANCE FOR THUNDERSTORMS TO IMPACT THE TERMINAL SITE. WHILE THERE IS A HIGH CHANCE OF STORMS DEVELOPING OVER WESTERN AND CENTRAL NEBRASKA THIS AFTERNOON...DUE TO SCT COVERAGE...HAVE DETERMINED TO KEEP OUT OF TAF AT THIS TIME. WILL MONITOR CLOSELY AND UPDATE WHEN/IF THUNDERSTORMS ARE EXPECTED TO IMPACT THE TERMINAL SITE. OVERNIGHT A SECOND ROUND WILL BE POSSIBLE AT KLBF DUE TO THE LOW LEVEL JET...HOWEVER COVERAGE TO BE LESS THAN DURING THE EVENING EVENT. AGAIN HAVE CB CIGS DURING BEST CHANCE OF OCCURRENCE. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...DDB AVIATION...MASEK
Hazardous weather outlook, Jul 24, 7:47 PM MDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 847 PM CDT FRI JUL 24 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-260200- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 847 PM CDT FRI JUL 24 2009 /747 PM MDT FRI JUL 24 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING SOUTH OF A LINE FROM LISCO TO SARGENT...SOME STORMS MAY BE SEVERE SOUTH OF A LINE FROM LISCO...TO ANSLEY. IN THESE AREAS STRONG DAMAGING WINDS AND HAIL UP TO AN INCH IN DIAMETER ARE THE MAIN THREATS. IN ADDITION TO HAIL AND STRONG WINDS...THE THREAT FOR HEAVY RAIN EXISTS ACROSS THE SOUTHEASTERN NEBRASKA PANHANDLE AND FAR SOUTHWESTERN NEBRASKA. ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT ALONG AND SOUTH OF HIGHWAY 26 FROM LISCO TO OGALLALA AND SOUTH OF INTERSTATE 80 FROM OGALLALA TO BRADY. THUNDERSTORMS SHOULD REMAIN BELOW SEVERE LIMITS OVERNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE NEXT CHANCE FOR THUNDERSTORM DEVELOPMENT LOOKS TO ARRIVE SUNDAY NIGHT INTO MONDAY AS ANOTHER BOUNDARY WILL DROP INTO NEBRASKA ALONG WITH FAVORABLE UPPER LEVEL SUPPORT. THIS FRONT WILL USHER IN COOLER AIR FOR THE MIDDLE OF NEXT WEEK...HOWEVER SEVERAL UPPER LEVEL DISTURBANCES MOVING ACROSS THE PLAINS WILL CONTINUE TO BRING THE CHANCE FOR THUNDERSTORMS NEARLY EVERY DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, Jul 24, 7:46 PM MDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 PM TSTM WND GST 4 SW CHAPPELL 41.05N 102.52W
07/24/2009 E50 MPH DEUEL NE PUBLIC
THUNDERSTORM WIND GUSTS ESTIMATED TO BE AT LEAST 50 MPH.
THE WINDS WERE ACCOMPANIED BY HEAVY RAIN AND A BIT OF PEA
SIZE HAIL.
&&
CJSLocal storm report, Jul 24, 7:52 PM MDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
852 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 6 SE CHAPPELL 41.03N 102.39W
07/24/2009 E50 MPH DEUEL NE PUBLIC
THUNDERSTORM WIND GUSTS UP TO 50 MPH ACCOMPANIED BY VERY
HEAVY RAIN.
&&
CJSLocal storm report, Jul 24, 8:12 PM MDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
912 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 PM TSTM WND GST BIG SPRINGS 41.06N 102.07W
07/24/2009 M69.00 MPH DEUEL NE CO-OP OBSERVER
NATIONAL WEATHER SERVICE COOPERATIVE WEATHER OBSERVER
MEASURED A 69 MPH THUNDERSTORM WIND GUST.
&&
CJSLocal storm report, Jul 24, 8:41 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
941 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND GST 6 SW BRANDON 40.74N 102.01W
07/24/2009 E50 MPH PERKINS NE PUBLIC
&&
TKECKLocal storm report, Jul 24, 8:52 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
952 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 PM TSTM WND GST 8 NE LAMAR 40.65N 101.87W
07/24/2009 M40 MPH CHASE NE PUBLIC
&&
TKECKLocal storm report, Jul 24, 8:59 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT FRI JUL 24 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0953 PM TSTM WND GST IMPERIAL 40.52N 101.64W
07/24/2009 M59 MPH CHASE NE ASOS
&&
TKECKThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:59 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 61 min |
| Jul 24, 8:32 PM MDT | Severe Thunderstorm Warning | LBF | Chase, Perkins | 58 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.